# SDR R61A201203240191

- Difficulty date: March 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N172HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000198
- Aircraft time: 10,138 hours, 6,488 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BLEED 2 LEAK MSG DURING CLIMB OUT OF DEN.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT DEN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED EMB FIM 36-21-00 AND OPS CHECKS PER EMB AMM.  OPS CHECK GOOD.  THE A/C WAS THEN RETURNED TO SERVICE.
